Review article. The mathematical theory of causation
Author: Hausman, DM
Source: British Journal for the Philosophy of Science, Volume 50, Number 1, March 1999 , pp. 151-162(12)
Publisher: Oxford University Press
Document Type: Research Article
Publication date: 1999-03-01
- For over fifty years The British Journal for the Philosophy of Science has published the best international work in the philosophy of science under a distinguished list of editors including A. C. Crombie, Mary Hesse, Imre Lakatos, D. H. Mellor and David Papineau.